MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) fisher & paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject rt265 infant dual-heated evaqua2 breathing circuit to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility via a fisher & paykel healthcare representative that an rt265 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility via a fisher & paykel (f&p) healthcare field representative that an rt265 infant dual-heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Corrections: section d1: brand name updated.Section d8: section unticked.Method: the subject rt265 infant dual-heated evaqua2 breathing circuit was returned to fisher & paykel (f&p) healthcare for evaluation in new zealand where it was visually inspected and analysed.Results: visual inspection identified no damage or defects with the returned rt265 infant dual-heated evaqua2 breathing circuit.Leak testing confirmed that the rt265 infant dual-heated evaqua2 breathing circuit was within specifications.Conclusion: we are unable to determine what may have caused the reported leak test failure, as there was no fault found with the returned device.The user instructions that accompany the rt265 infant dual-heated evaqua2 breathing circuit state the following: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use, and replace if damaged.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24381597
Report Number9611451-2026-00578
Device Sequence Number21488231
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103824173(11)250619(17)300619
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103824173
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PMH8000 HUMIDIFIER; PMH8000 HUMIDIFIER; PURITAN BENNETT 840 (PB840) VENTILATOR; PURITAN BENNETT 840 (PB840) VENTILATOR
Patient SexUnknown